# SDR QXEA0100653

- Difficulty date: April 29, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 9,671 hours, 13,091 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Condition: Kinked
- Location: Power Lever
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- NR 1 ENGINE POWER LEVER CABLE HAS DEFORMED/KINKED BUNDLE STRANDS INBOARD OF FIRST FAIRLEAD FROM NACELLE UNDER LEAD EDGE AREA. REPAIRED IAW DHC-8 SRM 76-10-00 AND 76-10-14.
